Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Undergone for I V F. On taking Gestone, extreme pain in buttock. Suitable measures?

Doctor, My wife is recently undergone for I V F freez embryo transfer & today is 10 days. She is on Gestone 2 ml IM injection once a day in buttock alternate day, But the problem is that she is feeling more pain after injection. Though I know that it is Oil based injection. After injection I m applying Heparin Ointment locally following Cold Compress and if the pain persist I m even applying Hot fermentation. But Her pain complain is increasing every day. and now she is feeling uncomfortable. Please suggest me.
Asked On : Mon, 25 Feb 2013
Answers:  1 Views:  54
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
OBGYN 's  Response
Cold compresses are the best way to relieve the pain,these injections are painful,but necessary. What can be done is change the site of injections everytime,but on the buttocks only and that too on upper and outer quadrent only. Don't worry she will be fine,take care.
Answered: Wed, 27 Feb 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor